Localization errors in solving stochastic partial differential equations in the whole space

Máté Gerencsér, Istvan Gyongy

Research output: Contribution to journalArticlepeer-review

Abstract

Cauchy problems with SPDEs on the whole space are localized to Cauchy problems on a ball of radius R. This localization reduces various kinds of spatial approximation schemes to finite dimensional problems. The error is shown to be exponentially small. As an application, a numerical scheme is presented which combines the localization and the space and time discretization, and thus is fully implementable.
Original languageEnglish
Pages (from-to)2373-2397
Number of pages25
JournalMathematics of computation
Volume86
Issue number307
Early online date28 Nov 2016
DOIs
Publication statusPublished - Sep 2017

Fingerprint Dive into the research topics of 'Localization errors in solving stochastic partial differential equations in the whole space'. Together they form a unique fingerprint.

Cite this